MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC AIMING ARM FOR 4.5MM VA-LCP CURVED CONDYLAR PLATE/LEFT; IMPLANT, FIXATION DEVICE, CONDYLAR PLATE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC AIMING ARM FOR 4.5MM VA-LCP CURVED CONDYLAR PLATE/LEFT; IMPLANT, FIXATION DEVICE, CONDYLAR PLATE
Model Number 03.231.003
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional device procodes: hrs, hwc.Complainant part is not expected to be returned for manufacturer review /investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/ or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the aiming arm was not lining up with the top hole on the insertion handle for curved condylar plate while the surgeon was attempting to use it.The surgeon stated that this has happened four times and the aiming arms were not lining up and a bigger incision was made to access the proximal hole.Procedure and patient outcome are unknown.Concomitant devices: 4.5mm va lcp condylar plate (part: unknown, lot: unknown, quantity: 1), insertion handle (part: 03.231.001, lot: unknown, quantity: 1), aiming arm (part: 03.231.004, lot: unknown, quantity: 1).This report is for an aiming arm for 4.5mm va-lcp curved condylar plate/ left.This is report 3 of 3 for (b)(4).Additional reports are captured under (b)(4).
 
Additional Manufacturer Narrative
Depuy synthese is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthese has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthese or its employees that the report constitutes an admission that the device, depuy synthese, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: h6: customer quality investigation: the instrument(s) was not returned, and the investigation will be completed based on the supplied image(s) from the attachment(s) located in notes & attachments section of the product complaint.The image(s) was reviewed, and the complaint condition could not be confirmed as the image showed did not provide enough clarity to determine if there are any issues that could cause a misalignment.As the instrument(s) was not returned an as received, dimensional, material or drawing reviews are not applicable.A manufacturing record evaluation was performed, and no issues were noted.There is no indication that a design or manufacturing issue contributed to the complaint as it was unconfirmed.No new malfunctions were observed during this investigation (based on the images) that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h4, h6 investigation summary product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history part: 03.231.003, lot: 3828486, manufacturing site: hägendorf, release to warehouse date: 27.Jul.2011.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
AIMING ARM FOR 4.5MM VA-LCP CURVED CONDYLAR PLATE/LEFT
Common Device Name
IMPLANT, FIXATION DEVICE, CONDYLAR PLATE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10066606
Report Number2939274-2020-02380
Device Sequence Number10932207
Product Code JDP
UDI-Device Identifier10886982077301
UDI-Public(01)10886982077301
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K110354
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.231.003
Device Catalogue Number03.231.003
Device Lot Number3828486
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/20/2020
Supplement Date Received by Manufacturer05/26/2020
05/28/2020
Initial Report FDA Received Date05/18/2020
Supplement Report FDA Received Date05/27/2020
05/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AIMING ARM - RIGHT; INSERTION HANDLE; UNK - PLATES: 4.5MM VA LCP CONDYLAR PLATE
Outcome Attributed to Adverse Event Required Intervention;